# SDR AALA20140226005

- Difficulty date: February 20, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N481AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49656
- Aircraft time: 72,942 hours, 38,576 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 INBD SLAT TRACK SUPPORT RIB CRACKED.  INSTALLED RIB DOUBLER & HAT BUSHING IAW EA MD80-57-033643.
